# SDR TSAA20131031002

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,998 hours, 43,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 111
- Condition: Corroded
- Location: Bs 339
- Part time: 34,995 hours, 43,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FUSELAGE RT LOWER SKIN AT FS 339  DAMAGE DETERMINED TO BE BEYOND MFG LIMITS AFTER BLENDING TO REMOVE CORROSION.    REPLACED DAMAGED FASTENERS AND INSPECTED TO ENSURE ALL DAMAGE WAS REMOVED.  RESTORED PROTECTION FINISH IAW SRM 51-20.
